EconPapers    
Economics at your fingertips  
 

SABR TYPE STOCHASTIC VOLATILITY OPERATOR IN HILBERT SPACE

Raphael Douady () and Zeyu Cao ()
Additional contact information
Zeyu Cao: SUNY - State University of New York

Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers) from HAL

Abstract: In this paper, we define stochastic volatility operators in Hilbert space which are analogs to the widely-used SABR model [14] in finite dimensional case. We show the existence of the mild solution and some related regularity properties. Our proof is based on Leray-Schauder fixed point theorem and some priori inequalities on the stochastic operator processes we construct.

Keywords: Interest Rate Modeling; Stochastic Volatility Operator; Hilbert Space (search for similar items in EconPapers)
Date: 2020-11-22
Note: View the original document on HAL open archive server: https://paris1.hal.science/hal-03018478v1
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://paris1.hal.science/hal-03018478v1/document (application/pdf)

Related works:
Working Paper: SABR TYPE STOCHASTIC VOLATILITY OPERATOR IN HILBERT SPACE (2020) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:cesptp:hal-03018478

Access Statistics for this paper

More papers in Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers) from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-19
Handle: RePEc:hal:cesptp:hal-03018478